×

Elliptic difference equations and interior regularity. (English) Zbl 0159.38204


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bramble, J. H.: A second order finite difference analogue of the first biharmonic boundary value problem. Numer. Math.9, 236–249 (1966). · Zbl 0154.41105
[2] —-, andB. E. Hubbard: A theorem on error estimation for finite difference analogues of the Dirichlet problem for elliptic equations. Contributions to Differential Equations2, 319–340 (1963).
[3] —-, —- Approximation of derivatives by finite difference methods in elliptic boundary value problems. Contributions to Differential Equations3, 399–410 (1964).
[4] Courant, R., K. Friedrichs u.H. Lewy: Über die partiellen Differenzengleichungen der mathematischen Physik. Math. Ann.100, 32–74 (1928). · JFM 54.0486.01
[5] Friedrichs, K. O.: On the differentiability of solutions of linear elliptic differential equations. Comm. Pure Appl. Math.6, 299–326 (1953). · Zbl 0051.32703
[6] Sobolev, S. L.: On estimates for certain sums for functions defined on a grid. Izv. Akad. Nauk SSSR, Ser. Mat.4, 5–16 (1940).
[7] Stummel, F.: Elliptische Differenzenoperatoren unter Dirichlet-Randbedingungen. Math. Z.97, 169–211 (1967). · Zbl 0149.07202
[8] Thomée, V.: Elliptic difference operators and Dirichlet’s problem. Contributions to Differential Equations3, 301–324 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.